Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/32864
DC FieldValueLanguage
dc.contributor.authorVillari, Gabrieleit
dc.contributor.authorZanolin, Fabioit
dc.date.accessioned2021-10-19T09:49:38Z-
dc.date.available2021-10-19T09:49:38Z-
dc.date.issued2021-
dc.identifier.citationGabriele Villari, Fabio Zanolin, "Remarks on a class of generalized Liénard planar systems" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)", EUT Edizioni Università di Trieste, Trieste, 2021. pp.it
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/32864-
dc.description.abstractWe continue the recent investigation [40] about the qualitative properties of the solutions for a class of generalized Liénard systems of the form ẋ = y − F (x, y), ẏ = −g(x). We present some results on the existence/non-existence of limit cycles depending on different growth assumptions of F (·, y). The case of asymmetric conditions at infinity for g(x) and F (x, ·) is also examined. In the second part of the article we consider also a bifurcation result for small limit cycles as well as we discuss the complex dynamics associated to a periodically perturbed reversible system.it
dc.language.isoenit
dc.publisherEUT Edizioni Università di Triesteit
dc.relation.ispartofRendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematicsit
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internazionale*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectGeneralized Liénard equationsit
dc.subjectLimit cyclesit
dc.subjectQualitative theory of planar dynamical systemsit
dc.subjectAveraging and bifurcationit
dc.titleRemarks on a class of generalized Liénard planar systemsit
dc.typeArticleit
dc.identifier.doi10.13137/2464-8728/32864-
dc.identifier.eisbn2464-8728-
dc.subject.msc201034C25it
dc.subject.msc201034C07it
dc.subject.msc201034C23it
dc.subject.msc201034C29it
dc.subject.msc201034C60it
dc.identifier.doieutx-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.languageiso639-1en-
item.openairetypearticle-
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)
Files in This Item:
File Description SizeFormat
RIMUT_2021_Villari-Zanolin.pdf1.02 MBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

137
checked on Jun 25, 2022

Download(s)

26
checked on Jun 25, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons